# SDR CA960923001

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Support Ring
- Part number: 152734
- Condition: Modified
- Location: Locating Slot
- Component: Aeromech, 804710HD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT RING HAS LOCATING SLOT MODIFIED AS OUTLINED IN SERVICE DIFFICULTY ALERT AV-93-07R1.
